# SDR ABXA000151

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 44,994 hours, 41,067 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSATISFACTORY UPLATCH CHECK. BOTH MAINS UNSAFE LIGHTS ILLUMINATED AND GEAR DOOR OPEN LIGHT ON. RECYCLED GEAR, SECOND UPLATCH CHECK WAS GOOD.  FERRIEDAIRCRAFT TO ILN, INSPECTED AND PERFORMED GEAR SWING IAW DC9 MM 32-60-0. NODEFECTS NOTED.
